# SDR USAA20101018BB064

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY LIGHTS AT DOORS L2 AND R2 DO NOT COME ON WHEN THE SWITCH ON THE NOSE GEAR IS USED FOR THE TEST.  INSTALLED NEW SWITCH S10035 IN P-62 PANEL.
